Analysing the generality of spatially predictive mosquito habitat models

LI, L; Bian, L; Yakob, L; Zhou, G; Yan, G; (2011) Analysing the generality of spatially predictive mosquito habitat models. Acta tropica, 119 (1). pp. 30-37. ISSN 0001-706X DOI: https://doi.org/10.1016/j.actatropica.2011.04.003

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.actatropica.2011.04.003

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar